# SDR DALA2022060703967

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,007 hours, 8,452 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3319- DIV - TO MSP DUE TO "A. ICE ENG 1 VALVE CLOSED" ECAM MESSAGE WHEN ANTI-ICE TURNED ON. CORRECTIVE ACTION: REPLACED NO.1 ENGINE ANTI-ICE VALVE. INSPECTED & TESTED SENSE LINES & TUBES. OPS CHECKS OK. (8715168)
